Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Increased hairfall and roughness in the hair. History of medication for malaria. Suggest

I am not well since 15 days. I was having fever, fatigue, sore throat, weakness and liquid stools. I took Malaria tablets, panadol, augmentan and gastro tablets. Now I am feeling well again but I am experiencing alot ot of hear fall and roughness in my hair. How can I improve stop the hair loss and improve my hair quality?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
The condition ie diffuse hair fall occurring after a period of illness is known as telogen effluvium. In this pattern of hair fall, the hair goes into a telogen phase( resting phase) ultimately to fall. This type of hair fall is reversible. The hair would eventually regain its normal volume, texture and strength over a couple of months.
To hasten this process of recovery one should take diet rich in proteins like sprouts, lentils, eggs, milk, soy products, lean meats. Also intake of fish like sardines, mackerel, vegetables like carrots, green leafy ones, fruits, salads and nuts help as all of these provide required amount of proteins, vitamins and minerals required for hair growth. You can also specifically search the net for foods rich in biotin, copper, selenium, manganese and iron, folic acid, vitamin d, biotin and vitamin B complex.
Also intake of hair supplement like follihair or keraglow tablet would help. Similarly use of minoxidil solution over scalp twice in a day would be helpful.

Hope that answers your query. Take care
Answered: Sun, 26 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor